# SDR SWAA2022020792321

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / REPLACED PANEL 221GF WITH P/N 141A5810Y183 LOCATED AND INSTALLED INSERTS AT LOCATIONS P1; P3-P5 AND P18-P28 IAW AIPC 53-21-51-76 ITEM 205 AND DRAWING 141A5810-183
